How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask the-good-doctor Your Own Question
the-good-doctor
the-good-doctor, Medical Doctor
Category: Cardiology
Satisfied Customers: 66369
Experience:  Medical Doctor and Cardiology Expert
55099014
Type Your Cardiology Question Here...
the-good-doctor is online now

Hiya its worrying me to the point of anxiety,i have always

This answer was rated:

Hiya its worrying me to the point of anxiety,i have always had a funny feeling with my heart,i used to be a cross crountry runner years ago anyway i got ecg heart scan 24hr tape i have ventricular ectopics,always got a BP of around 98/62ish and i know when i eat when i stand up i get strong heartbeat then it goes faster because i get the adrenalin,anyway had heart scan done 4 yrs ago so had 3 done in all over the years,stress test,but whats worrying me is my doctor put me on 10mg propranalol i only take one a day,seen a cardiologist few weeks ago ecg fine had 48hr tape on got to go back but done a test lying down my BP was 104/70 sitting up not much change but standing up it dropped to 94/70 then took it 2 min after dropped again so worried i might have POTS or something serious
Assistant: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: No mum and dad are ok,my dad is 75 and just gone on BP tablets,i have got an underactive thyroid on 50mg daily and thats all at the moment,the propranalol has eased the faster heart pounding
Assistant: Anything else in your medical history you think the doctor should know?
Customer: I am 44yrs old

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

any other medical issues?

Customer: replied 1 year ago.
Hiya i am 44yr old and had underactive thyroid for 7 yrs and got vitiligo last year few white patches on face, and take 50mg a day thyroxine and started few weeks ago on 10mg propranalol

I agree this is probably POTS or dysautonomia

Absolutely

that makes sense

has this been investigated?

Customer: replied 1 year ago.
Well i have been to cardiologists for years had 3 heart scans had 48 hr tape done last week just waiting on results,will the propranalol do any damage taking it its only 10mg i take
Customer: replied 1 year ago.
I have recorded my readings for cardiologist,what should i ask him for?can your BP go lower when standing up?

No the propranolol will not do any damage

Customer: replied 1 year ago.
Can your BP go lower when standing up?

absolutely it can

it is called orthostasis

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Customer: replied 1 year ago.
Is it dangerous or can you live with it?

you can live with it

the-good-doctor and other Cardiology Specialists are ready to help you